# SDR ASAA2013101096160

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,819 hours, 6,185 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS06267
- Condition: Failed
- Location: Autothrottle
- Part time: 2,306 hours, 691 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE DISENGAGED ON TAKEOFF ROLL.  TRIED TO ENGAGE ON CLIMB AND RECEIVED THROTTLE SPLIT AND AUTOTHROTTLE DISENGAGED AGAIN.  AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  REPLACED AUTOTHROTTLE SERVO MOTOR NR 2 IAW AMM 22-31-91, OPS CHECK GOOD.
